# SDR IPXA2018040428177

- Difficulty date: March 22, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1305-1315
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, L3 DOOR FRAME LOWER AFT WEB IS CRACKED AT UPPER AFT CORNER.  REPAIRED L3 DOOR FRAME LOWER AFT WEB BETWEEN BS 1305.25 TO 1315.42.   Z=-15.00 TO Z=-19.00 IAW SRM 53-40-15, REPAIR 3, FIGURE 201.  MAJOR.
